# SDR DALA2024011700683

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,307 hours, 8,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3035 FWD CARGO COMPARTMENT SIDEWALL SUPPORT AT FR35.1 AND STGR35 RT IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED FWD CARGO COMPARTMENT SIDEWALL SUPPORT AT FR 35.1 AND STR 35 RT IAW A321 SRM 51-42-11-801, AIRBUS DWG C4 E532 15543, AND ER/A 61770-14 REV ORIGINAL D. (0157367)
